MAUDE Adverse Event Report: RxSight, Inc. Light Adjustable Lens+ (LAL+)

RxSight, Inc. Light Adjustable Lens+ (LAL+)
Model Number 60007
Medical Device Problem Code Optical Decentration (1360)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient underwent explantation of the light adjustable lens+ (lal+) in the right eye after two adjustments due to a decrease in visual acuity.Following the first adjustment, the lens was observed to be slightly decentered.The patient was reported to be doing well post-explant.No additional information is available.
 
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformances, or other manufacturing issues related to the reported event.Manufacturer reference #: (b)(4).

Brand Name
Light Adjustable Lens+ (LAL+)
Common Device Name
Light Adjustable Lens+ (LAL+)
Manufacturer (Section D)
RxSight, Inc.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RxSight, Inc.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
+1(949)273-6163
MDR Report Key50159646
Report Number3012712027-2026-00349
Device Sequence Number9092336
Product Code PZK
UDI-Device Identifier00818806021668
UDI-Public(01)00818806021668(11)241207(17)271130
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60007
Device Catalogue Number60007
Device Lot NumberL08-007936
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale